# SDR SWIA2020042350230

- Difficulty date: March 18, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 53.60 BATT. RIB IS CRACXKED AT UPPER RADIUS IN LH WHEEL WELL. (RIB LOCATED AT AFT SPAR OF WING BOX)   (C-CHECK) RO 4/21/2020   REPAIRED WS 53.6 BATT. RIB PER BOMBARDIER REO.
